# SDR UPS08153701

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 7,921 hours, 4,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327085800000
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/3C MAIN CARGO DECK FLOORBOARD 241TN CRACKED.  REPAIRED MAIN CARGO DECK FLOORBOARD 241TN REF A300-600 SRM 53-10-20 TABLE 201 PARA 8A.
